Academic Journals Database
Disseminating quality controlled scientific knowledge

On Decidability Results of the Holomorph of a Finite Cyclic Group

ADD TO MY LIST
 
Author(s): Eylem Güzel | A. Sinan Çevik

Journal: Selçuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 9;
Issue: 1;
Start page: 61;
Date: 2008;
Original page

Keywords: Decision problems | diagrams | separability | split extensions.

ABSTRACT
As a next step of the result in paper [1, Theorem 3.1], we study double coset separability, residually finitely and solvability of the power problem of holomorph of a finite cyclic group of order 2^{t}(t∈Z⁺)in this paper.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona